An algebraic and logical approach to continuous images
Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 2, pp. 5-25
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Classification :
03C50, 03C98, 03E55, 03E65, 06D05, 06E15, 28A60, 54A35, 54C10, 54D40, 54D80, 54F15, 54F45, 54H10
@article{AUCMP_2002_43_2_a1,
author = {Hart, Klaas Pieter},
title = {An algebraic and logical approach to continuous images},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--25},
year = {2002},
volume = {43},
number = {2},
mrnumber = {1979555},
zbl = {1169.54354},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2002_43_2_a1/}
}
Hart, Klaas Pieter. An algebraic and logical approach to continuous images. Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 2, pp. 5-25. http://geodesic.mathdoc.fr/item/AUCMP_2002_43_2_a1/